# SDR AALA202312039325

- Difficulty date: December 2, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A320*
- Aircraft serial: 6656
- Aircraft time: 25,881 hours, 10,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHTING INTO AT ROWS 32, 33, & 34 ABC. MAINTENANCE FOUND PINT AT CONNECTOR 7260VC13 LOOSE, RECONNECTED PIN IAW ESPM 20-48-21.
